Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



One-dimensional dynamics: The Schwarzian derivative and beyond

Authors: W. de Melo and S. van Strien
Journal: Bull. Amer. Math. Soc. 18 (1988), 159-162
MSC (1985): Primary 58F13; Secondary 54H20
MathSciNet review: 929092
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Pierre Collet and Jean-Pierre Eckmann, Iterated maps on the interval as dynamical systems, Progress in Physics, vol. 1, Birkhäuser, Boston, Mass., 1980. MR 613981
  • [D] A. Denjoy, Sur les courbes définié par les équations différentielles à la surface du tore, J. Math. Pures Appl. 11 (1932), ser. 9.
  • John Guckenheimer, Sensitive dependence to initial conditions for one-dimensional maps, Comm. Math. Phys. 70 (1979), no. 2, 133–160. MR 553966
  • [Si] D. Singer, Stable orbits and bifurcations of maps of the interval, SIAM J. Appl. Math. 35 (1978), 260. MR 494306

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58F13, 54H20

Retrieve articles in all journals with MSC (1985): 58F13, 54H20

Additional Information